# SDR SWAA020552

- Difficulty date: March 13, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 30,507 hours, 27,809 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: 5416744
- Part serial: 522382
- Condition: Failed
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

DURING T/O RT PACK WENT HOT, F/A REPORTED HOT SMELL, NO SMOKE.  SMELL WENT AWAY AS CLIMB PROGRESSED.  SMELL RETURNED AFTER FLAPS EXTENDED FOR LANDING.  REMOVED AND REPLACED RAM AIR DOOR ACTUATOR AND CONTROLLER PER MM.
